# SDR RAIA00501058

- Difficulty date: January 27, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 18,034 hours, 18,074 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: SYLC522454
- Part serial: 250
- Condition: Malfunctioned
- Location: Oil Cooler Door
- Part time: 3,027 hours, 2,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - LEFT OIL COOLER FLAP STUCK IN THE OPEN POSITION IN AIR.  MAINTENANCE REMOVED AND REPLACED LEFT OIL FLAP ACTUATOR.
